# SDR CA050719001

- Difficulty date: July 15, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,517 hours
- Engine: Allsn 250C20J
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Failed
- Location: Engine
- Part time: 15,565 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT OBSERVED LOW/ERRATIC OIL PRESSURE AND TORQUE INDICATIONS AND EXECUTED A PRECAUTIONARY LANDING.  A LARGE OIL LEAK WAS FOUND FROM THE EXHAUST STACK (GEARBOX VENT) AND COMPRESSOR VENT ORIFICE.  THE ENGINE GEARBOX WAS FOUND TO HAVE MORE OIL THAN NORMAL IN IT.  A PROBLEM WITH THE GEARBOX SCAVENGE OIL SYSTEM WAS SUSPECTED AND THE GEARBOX WAS REPLACED AND SENT FOR REPAIR.  NO FURTHER PROBLEMS.
